Journal of Commutative Algebra, Volume (2), No (2), Year (2010-2) , Pages (177-185)

Title : ( On the support of local cohomology modules and filter regular sequences )

Authors: Kazem Khashyarmanesh ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

Let R be a commutative Noetherian ring with non-zero identity, a and b ideals of R, and M a finitely generated R-module. In this paper, for non-negative integers n and j, we examine the question whether the support of Ext_R^j(R/b, H^n_a(M)) must be closed in Zariski topology, where H^n_a(M) is the n-th local cohomology module of M with respect to a. Several results giving an affirmative answer to this question are given.

Keywords

, local cohomology Support of local cohomology module, Filter regular
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1015177,
author = {Khashyarmanesh, Kazem},
title = {On the support of local cohomology modules and filter regular sequences},
journal = {Journal of Commutative Algebra},
year = {2010},
volume = {2},
number = {2},
month = {February},
issn = {1939-2346},
pages = {177--185},
numpages = {8},
keywords = {local cohomology Support of local cohomology module; Filter regular sequence.},
}

[Download]

%0 Journal Article
%T On the support of local cohomology modules and filter regular sequences
%A Khashyarmanesh, Kazem
%J Journal of Commutative Algebra
%@ 1939-2346
%D 2010

[Download]